Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 67, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 25, 2021, 11:46 AM CDT for Dallas County, Texas. It took effect at May 25, 2021, 1:37 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2021, 11:46 AM CDT (16:46 UTC)
- In effect from
- May 25, 2021, 1:37 PM CDT
- Expired
- May 27, 2021, 10:30 AM CDT
- In force
- 45 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trinity River at Dallas (DALT2).
- Action stage
- 29 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
810
WGUS44 KFWD 251646
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1146 AM CDT Tue May 25 2021
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-261100-
/O.NEW.KFWD.FL.W.0067.210525T2120Z-210527T1530Z/
/DALT2.1.ER.210525T2120Z.210526T0900Z.210527T0330Z.NO/
1146 AM CDT Tue May 25 2021
The National Weather Service in Fort Worth has issued a
* Flood Warning for
the Trinity River At Dallas.
* From this afternoon to Thursday morning.
* At 11:00 AM CDT Tuesday the stage was 28.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this
afternoon to 32.7 feet late tonight. It will then fall below flood
stage late tomorrow evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
Schroeder6 follow-up statements
278
WGUS84 KFWD 251837
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
137 PM CDT Tue May 25 2021
...The Flood Warning is extended for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
...The Flood Warning is cancelled for the following rivers in
Texas...
Clear Fork Trinity River Near Weatherford affecting Parker County.
East Fork Trinity River At McKinney affecting Collin County.
...The Flood Warning continues for the following rivers in Texas...
Trinity River Near Long Lake (Oakwood) affecting Freestone,
Anderson and Leon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC367-251945-
/O.CAN.KFWD.FL.W.0066.000000T0000Z-210525T1837Z/
/WEAT2.1.ER.210525T1653Z.210525T1800Z.210525T1902Z.NO/
137 PM CDT Tue May 25 2021
...The Flood Warning for the Clear Fork Trinity River Near
Weatherford has been cancelled...
The Flood Warning is cancelled for
the Clear Fork Trinity River Near Weatherford.
* At 1:15 PM CDT Tuesday the stage was 12.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 6.7 feet early Sunday
afternoon.
&&
LAT...LON 3278 9761 3269 9755 3265 9767 3275 9774
$$
TXC085-251945-
/O.CAN.KFWD.FL.W.0064.210525T2145Z-210525T1837Z/
/MCKT2.1.ER.210525T2145Z.210526T0600Z.210526T1237Z.NO/
137 PM CDT Tue May 25 2021
...The Flood Warning for the East Fork Trinity River At McKinney has
been cancelled...
The Flood Warning is cancelled for
the East Fork Trinity River At McKinney.
* At 12:30 PM CDT Tuesday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 5.0 feet early Sunday
afternoon.
&&
LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667
$$
TXC113-261245-
/O.EXT.KFWD.FL.W.0067.210525T1837Z-210528T0130Z/
/DALT2.1.ER.210525T1727Z.210526T0600Z.210527T1330Z.NO/
137 PM CDT Tue May 25 2021
...The Flood Warning is now in effect until Thursday evening...
The Flood Warning continues for
the Trinity River At Dallas.
* From this afternoon to Thursday evening.
* At 1:00 PM CDT Tuesday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.3 feet
just after midnight tonight. It will then fall below flood stage
Thursday morning.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC001-161-289-261245-
/O.EXT.KFWD.FL.W.0061.000000T0000Z-210531T0300Z/
/LOLT2.1.ER.210523T2355Z.210527T0600Z.210530T1500Z.NO/
137 PM CDT Tue May 25 2021
...The Flood Warning is now in effect until late Sunday evening...
The Flood Warning continues for
the Trinity River Near Long Lake (Oakwood).
* Until Sunday evening.
* At 11:30 AM CDT Tuesday the stage was 36.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 37.7 feet
early Thursday morning. It will then fall below flood stage late
Sunday morning.
* Impact...At 37.0 feet, Minor flooding of the Coffield Prison
agricultural land, and ranch and farm lands along the river, is
expected.
&&
LAT...LON 3173 9580 3149 9562 3150 9580 3170 9593
$$
Prater504
WGUS84 KFWD 260051
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
751 PM CDT Tue May 25 2021
...The Flood Warning continues for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-261900-
/O.EXT.KFWD.FL.W.0067.000000T0000Z-210527T1430Z/
/DALT2.1.ER.210525T1727Z.210526T0900Z.210527T0230Z.NO/
751 PM CDT Tue May 25 2021
...The Flood Warning is now in effect until late Thursday morning...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday morning.
* At 7:00 PM CDT Tuesday the stage was 31.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to 32.6 feet late tonight. It will
then fall below flood stage late tomorrow evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
Bradshaw981
WGUS84 KFWD 261304
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
804 AM CDT Wed May 26 2021
...The Flood Warning continues for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
Trinity River Near Long Lake (Oakwood) affecting Freestone,
Anderson and Leon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-270715-
/O.EXT.KFWD.FL.W.0067.000000T0000Z-210527T1300Z/
/DALT2.1.ER.210525T1727Z.210526T1115Z.210527T0100Z.NO/
804 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday morning.
* At 7:00 AM CDT Wednesday the stage was 32.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and expected to fall below flood
stage this evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC001-161-289-270715-
/O.EXT.KFWD.FL.W.0061.000000T0000Z-210530T2200Z/
/LOLT2.1.ER.210523T2355Z.210527T0600Z.210530T1000Z.NO/
804 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Trinity River Near Long Lake (Oakwood).
* Until Sunday afternoon.
* At 7:30 AM CDT Wednesday the stage was 37.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting between 37 and 38 feet and will
remain steady for a day or so. It will then fall below flood stage
early Sunday morning.
* Impact...At 37.0 feet, Minor flooding of the Coffield Prison
agricultural land, and ranch and farm lands along the river, is
expected.
&&
LAT...LON 3173 9580 3149 9562 3150 9580 3170 9593
$$
Bonnette457
WGUS84 KFWD 262015
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
315 PM CDT Wed May 26 2021
...The Flood Warning is extended for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
...The Flood Warning continues for the following rivers in Texas...
Trinity River Near Long Lake (Oakwood) affecting Freestone,
Anderson and Leon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-271415-
/O.EXT.KFWD.FL.W.0067.000000T0000Z-210527T1615Z/
/DALT2.1.ER.210525T1727Z.210526T1300Z.210527T0415Z.NO/
315 PM CDT Wed May 26 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday morning.
* At 2:00 PM CDT Wednesday the stage was 32.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 17.8 feet early Monday
afternoon.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC001-161-289-271415-
/O.EXT.KFWD.FL.W.0061.000000T0000Z-210530T2100Z/
/LOLT2.1.ER.210523T2355Z.210527T0000Z.210530T0900Z.NO/
315 PM CDT Wed May 26 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Trinity River Near Long Lake (Oakwood).
* Until Sunday afternoon.
* At 2:30 PM CDT Wednesday the stage was 37.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 37.5 feet
this evening. It will then fall below flood stage early Sunday
morning.
* Impact...At 37.0 feet, Minor flooding of the Coffield Prison
agricultural land, and ranch and farm lands along the river, is
expected.
&&
LAT...LON 3173 9580 3149 9562 3150 9580 3170 9593
$$
Prater199
WGUS84 KFWD 270111
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
811 PM CDT Wed May 26 2021
...The Flood Warning is extended for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
...The Flood Warning continues for the following rivers in Texas...
Trinity River Near Long Lake (Oakwood) affecting Freestone,
Anderson and Leon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-271715-
/O.EXT.KFWD.FL.W.0067.000000T0000Z-210527T1712Z/
/DALT2.1.ER.210525T1727Z.210526T1300Z.210527T0512Z.NO/
811 PM CDT Wed May 26 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday afternoon.
* At 7:00 PM CDT Wednesday the stage was 31.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to near 16 feet Monday
evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC001-161-289-271915-
/O.EXT.KFWD.FL.W.0061.000000T0000Z-210530T1500Z/
/LOLT2.1.ER.210523T2355Z.210526T1830Z.210530T0300Z.NO/
811 PM CDT Wed May 26 2021
...The Flood Warning is now in effect until late Sunday morning...
The Flood Warning continues for
the Trinity River Near Long Lake (Oakwood).
* Until Sunday morning.
* At 7:30 PM CDT Wednesday the stage was 37.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Saturday evening and continue falling to 33.5 feet Monday evening.
* Impact...At 37.0 feet, Minor flooding of the Coffield Prison
agricultural land, and ranch and farm lands along the river, is
expected.
&&
LAT...LON 3173 9580 3149 9562 3150 9580 3170 9593
$$
Bain802
WGUS84 KFWD 271324
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
824 AM CDT Thu May 27 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Trinity River At Dallas affecting Dallas County.
...The Flood Warning continues for the following rivers in Texas...
Trinity River Near Long Lake (Oakwood) affecting Freestone,
Anderson and Leon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-271430-
/O.CAN.KFWD.FL.W.0067.000000T0000Z-210527T1324Z/
/DALT2.1.ER.210525T1727Z.210526T1300Z.210527T0512Z.NO/
824 AM CDT Thu May 27 2021
...The Flood Warning for the Trinity River At Dallas has been
cancelled...
The Flood Warning is cancelled for
the Trinity River At Dallas.
* At 8:00 AM CDT Thursday the stage was 26.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 26.9 feet
tomorrow afternoon.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC001-161-289-280730-
/O.EXT.KFWD.FL.W.0061.000000T0000Z-210530T0900Z/
/LOLT2.1.ER.210523T2355Z.210526T1830Z.210529T2100Z.NO/
824 AM CDT Thu May 27 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Trinity River Near Long Lake (Oakwood).
* Until late Saturday night.
* At 7:30 AM CDT Thursday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
Saturday afternoon and continue falling to 33.6 feet Tuesday
morning.
* Impact...At 37.0 feet, Minor flooding of the Coffield Prison
agricultural land, and ranch and farm lands along the river, is
expected.
&&
LAT...LON 3173 9580 3149 9562 3150 9580 3170 9593
$$
BarnesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 6:00 AM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, May 25, 6:00 AM CDT, 5 hours 46 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 600 AM CDT Tue May 25 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: This morning's guidance has been struggling to capture the ongoing thunderstorms that developed south of the original complex of storms across the Texas Panhandle. An outflow boundary is now from around Bowie to Breckenridge, slowly moving eastward. A complex of storms is just now moving into Young, Stephens and Eastland counties, migrating to the southeast. Behind this complex, additional storms have developed and are expected to push eastward through the rest of the morning. The main changes to the short-term forecast were made to the precipitation chances as we go through the rest of the morning and afternoon. Rain chances were bumped up to account for the higher than anticipated convection currently going on, as well as a general trend from the CAMs toward higher PoPs this afternoon. Although we are likely starting to sound like a broken record, any heavy rain will have the potential to lead to flooding. Saturated soils will lead to quick runoff anywhere across North Texas. If you see water over the road, remember, Turn Around, Don't Drown! In addition to the flooding, gusty winds will remain possible with any thunderstorm today. Hernandez Previous Discussion: /Through Tonight/ Another unsettled weather day is expected as our airmass across the region remains fairly moist. A decaying complex of showers and thunderstorms is now moving east from the Texas Panhandle, getting ready to move into our far western counties shortly. Another area of precipitation has recently developed east and northeast of the Dallas/Fort Worth Metroplex. As we go through the early morning hours, precipitation coverage is expected to gradually increase in the northeast, some of which could be heavy at times. The recent development of showers east of I-35 can be attributed to a slight strengthening of the low level jet. An axis of around 2" precipitable water values is in place east of I-35. With sufficient forcing for convective elements, would not be surprised if a few locations pick up 2-3 inches of rain with isolated higher amounts this morning along the Red River, east of I-35. Flooding will be the primary concern given soil moisture remains quite high. The complex of storms to our west is now losing some of its punch as the low-level jet gradually veers through the next couple of hours. This will likely lead to a remnant boundary continuing to pushing toward the I-35 corridor this morning. With daytime heating, localized surface convergence and plenty of moisture, additional showers and storms are likely to develop once again this afternoon. The development of showers and storms is looking a bit less likely west of I-35 given moisture return will be hindered by the aformentioned remnant boundary. High temperatures today will climb into the lower to mid 80s with mostly cloudy skies through the first half of the afternoon. Some peeks of sunshine will be possible during the latter half of the afternoon before additional low clouds make their way northward from the coastal region this evening. Another active day with showers and storms is likely to take place in the Texas Panhandle, and similar to today, a line of storms will be making its way eastward tonight. Just how far east the line of storms survives remains a bit uncertain, but a slightly weaker low-level jet compared to today leads me to believe it will be difficult to sustain convection into the early Wednesday morning hours. The main piece of energy will be moving across the Red River tonight, therefore, a few showers and storms can't be ruled out as we approach sunrise tomorrow. Hernandez && .LONG TERM... /Issued 238 AM CDT Tue May 25 2021/ /Wednesday Onward/ A pattern more reminiscent of late spring will persist through the long term portion of the forecast with a rather active storm track displaced to our north. This will result in a few more opportunities for convective complexes to affect the forecast area during the extended forecast period, but it does look like most areas will see at least a brief reprieve from rain chances on Wednesday and Thursday. Wednesday precip potential is still somewhat uncertain as it will be heavily influenced by possible overnight and early morning convection. It's possible that a weakening complex of storms rolling through southern Oklahoma could skirt some of our north/northeastern zones in the morning where we'll carry "chance" PoPs. A residual outflow from this convection could support redevelopment in our eastern zones later in the day, but if no such boundary exists, then we'll likely remain devoid of sufficient lift for any additional convection during the daytime despite having a moist and unstable airmass in place. Thursday appears to feature the lowest rain chances in recent memory with most of the area expected to remain dry at this time. Aside from some low chances for warm advection showers in southern parts of Central Texas, most precipitation potential should be squashed by modest upper ridging and a lack of any defined convective initiation mechanism. By late Thursday and Friday, strong height falls should spread across the upper Midwest with a deepening trough which will send a slow-moving cold front southward into Oklahoma. This boundary should be capable of initiating widespread convection to our north which may congeal into one or more complexes that attempt to move southward into North Texas. This setup could result in thunderstorms within our forecast area beginning late Thursday night into Friday, and possibly again Friday into Saturday as upper troughing persists in the vicinity of the stalled surface quasi-stationary front. Simply given the environment in place ahead of this anticipated convection, some storms could be strong or severe while also possessing a heavy rain threat. However, any more specific details associated with this type of MCS activity are rarely discernible very far in advance. -Stalley && .AVIATION... /NEW/ Update: /12Z TAFs/ Concerns...Convective threat increasing later this morning and into the afternoon. A complex of storms is now moving in from the west with no signs of weakening anytime soon. An outflow boundary is also draped from around Bowie to Eastland, moving toward the I-35 corridor. With a low-level jet in place displacing moisture northward into our region, expect to see additional showers and storms develop along the outflow boundary. Will advertise TSRA for a few hours across North Texas given weather models are beginning to latch on to the ongoing convection. The potential for IFR this morning has decreases, therefore, it will be removed from the forecast. By this afternoon, some peeks of sunshine will still remain possible, but we will also have to watch for any potential isolated showers. VFR appears most probable the latter half of the afternoon. By tonight, a deck of low clouds is likely to once again move in from the south. MVFR appears likely as we go through into tomorrow morning. We'll also need to monitor for any complex of storms that develops in West Texas as it's possible we'll have to contend with additional storms Wednesday morning. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 83 71 86 73 88 / 60 20 10 0 5 Waco 82 70 85 71 86 / 50 10 10 0 0 Paris 80 68 83 70 85 / 70 30 30 5 5 Denton 82 69 84 70 86 / 60 20 10 0 5 McKinney 82 70 84 71 86 / 60 20 20 0 5 Dallas 84 72 86 73 88 / 60 20 10 0 5 Terrell 81 70 84 71 86 / 70 20 20 0 0 Corsicana 83 70 86 71 87 / 70 20 10 0 0 Temple 81 70 85 70 86 / 50 10 10 0 0 Mineral Wells 83 69 86 70 87 / 60 20 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 25, 7:03 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 703 AM CDT Tue May 25 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 703 AM CDT Tue May 25 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Heavy rainfall may result in localized flooding across the region today. A complex of thunderstorms will move through parts of North Texas this morning with the outflow boundary from this complex serving as a focus for new thunderstorms later today. Severe weather is not expected. Another decaying complex of storms may affect parts of North Texas again tonight into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Low thunderstorm chances will exist mainly across East Texas on Wednesday. After a brief respite from the rain on Thursday, additional thunderstorm complexes could affect parts of the area late Thursday night through Saturday. Some strong thunderstorms are possible during this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 25, 9:55 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 AM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 WNW WEATHERFORD 32.76N 97.79W
05/24/2021 PARKER TX COUNTY OFFICIAL
DELAYED REPORT. 1 TO 2 INCHES OF FLOODWATERS
ENTERED THE PARKER COUNTY SHERIFFS OFFICE.
WATER UP TO SUV BUMPERS IN PARKING LOT.
&&Special weather statement, May 25, 11:27 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1127 AM CDT Tue May 25 2021
TXZ119-121-251645-
Kaufman TX-Dallas TX-
1127 AM CDT Tue May 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KAUFMAN AND EAST
CENTRAL DALLAS COUNTIES UNTIL 1145 AM CDT...
At 1126 AM CDT, Doppler radar was tracking a strong thunderstorm near
Forney, moving northeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Dallas, Mesquite, Balch Springs, Terrell, Seagoville, Forney,
Sunnyvale, Talty and Lawrence.
LAT...LON 3275 9631 3261 9660 3279 9660 3281 9652
3282 9630
TIME...MOT...LOC 1626Z 242DEG 27KT 3272 9651
DunnSpecial weather statement, May 25, 11:41 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1141 AM CDT Tue May 25 2021
TXZ146-251715-
Navarro TX-
1141 AM CDT Tue May 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NAVARRO COUNTY UNTIL
1215 PM CDT...
At 1141 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dawson, or 15 miles southwest of Corsicana, moving east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Corsicana, Angus, Navarro, Retreat, Mildred, Oak Valley, Eureka,
Richland, Streetman and Mustang.
LAT...LON 3191 9626 3183 9642 3194 9676 3206 9673
3205 9623
TIME...MOT...LOC 1641Z 279DEG 31KT 3198 9667
DunnSpecial weather statement, May 25, 11:45 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
1145 AM CDT Tue May 25 2021
TXZ104-105-120-121-251715-
Kaufman TX-Hunt TX-Collin TX-Rockwall TX-
1145 AM CDT Tue May 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...SOUTHWESTERN HUNT...
NORTHERN KAUFMAN AND SOUTHEASTERN COLLIN COUNTIES UNTIL 1215 PM
CDT...
At 1144 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from Wylie to Kaufman, moving northeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Allen, Rowlett, Wylie, Rockwall, Greenville, Sachse, Terrell,
Seagoville, Forney, Royse City, Fairview, Heath, Princeton, Fate,
Lucas, Parker, Farmersville, Crandall, Combine and Lowry Crossing.
LAT...LON 3268 9608 3255 9652 3298 9652 3298 9657
3315 9664 3320 9629 3312 9615 3295 9609
TIME...MOT...LOC 1644Z 242DEG 24KT 3296 9644
DunnThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:08 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 25, 1:34 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 25, 4:23 AM CDT | River Flood Warning | FWD | Johnson, Tarrant | 11 hr |
| May 25, 8:40 AM CDT | Areal Flood Advisory | FWD | Parker | 2 hr |
| May 25, 9:24 AM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 25, 9:26 AM CDT | Areal Flood Advisory | FWD | Tarrant | 2 hr |
| May 25, 10:03 AM CDT | River Flood Warning | FWD | Hunt | 22 hr |
| May 25, 10:26 AM CDT | River Flood Warning | FWD | Parker | 16 hr |
| May 25, 11:27 AM CDT | Special Weather Statement | FWD | Kaufman | 18 min |
| May 25, 11:41 AM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| May 25, 11:45 AM CDT | Special Weather Statement | FWD | Rockwall | 30 min |
| May 25, 11:56 AM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.